# SDR ERHA20140327004

- Difficulty date: March 27, 2014
- Submitted: April 15, 2014
- Operation: General aviation
- Aircraft: N320KT
- Make and model: Dhav DHC3
- Aircraft serial: 73
- Aircraft time: 24,458 hours, 1 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Unit
- Part number: R652
- Part serial: 71101
- Condition: Faulty
- Location: Tlg
- Part time: 156 hours, 1 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

TAIL WHEEL STEERING UNIT CAUSES YAW DAMPENER TO TURN ON UN-COMMANDED.  TAIL WHEEL STEERING UNIT HAS AN ELEC COIL THAT IS UNPROTECTED BY A DIODE.  THE COLLAPSE OF THE ELEC COILS FIELD CAUSES THE SENSITIVE YAW DAMPENER TO TURN ON UN-COMMANDED.
